# SDR GTIA2019012403102

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 48,684 hours, 22,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW PRESS.-SVCD L1 DOOR ASSIST BOTTLE PER AMM 52-10-00. NO DEFECT NOTED.
